Hail, Red River
- When
- June 18, 3:30 PM CST
- Where
- Red River County, 8 mi NW of Clarksville
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 33.700, -95.150
Hail fell 4 miles southwest of Negley.
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 18, 1:35 PM CST, 1 hour 55 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 235 PM CDT FRI JUN 18 2004 .DISCUSSION... INTERESTING CHANGES IN WEATHER PATTERN TAKING SHAPE AS OMEGA BLOCK FORMING OVER PACIFIC NW WILL ALLOW CANADIAN COLD FRONT TO ENTER STATES VIA MT AND ND REGION OF HIGH PLAINS. THESE FRONTS WILL SLOW DOWN AND DIMINISH AS FLOW UPPER FLOW BECOMES MORE WESTERLY ACROSS CENTRAL PLAINS. HOWEVER...REMNANTS MAY REACH AS FAR SOUTH AS THE RED RIVER VALLEY BORDERING NE TX/SE OK. THIS IS CURRENTLY THE CASE WITH COLD FRONT OVER CENTRAL OK...AND AN OUTFLOW BOUNDARY BRINGING SCATTERED SHOWERS AND THUNDERSTORMS INTO RED RIVER VALLEY. INCREASING POPS THROUGH MOST OF WEEKEND DUE THESE OUTFLOW BOUNDARIES...AND POSSIBLY THE FRONT ITSELF. ANOTHER FRONT ARRIVES MONDAY NIGHT OR TUESDAY...AND YET ANOTHER NEXT WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... SHV 74 92 72 89 / 10 40 40 50 MLU 74 90 72 88 / 0 30 30 40 TXK 74 91 72 88 / 30 50 30 40 TYR 74 91 71 89 / 10 40 40 50 LFK 77 92 71 91 / 0 30 30 40 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && VII
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT FRI JUN 18 2004 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-191100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1200 PM CDT FRI JUN 18 2004 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST TEXAS...SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL INCREASE THIS AFTERNOON ACROSS THE RED RIVER VALLEY REGION BORDERING SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. ISOLATED STRONGER STORMS COULD PRODUCE BRIEF DAMAGING WIND GUSTS AND SMALL HAIL. ACROSS LOUISIANA...AND PORTIONS OF NORTHEAST TEXAS AND SOUTHWEST ARKANSAS...ANY THUNDERSTORM THAT MAY POSSIBLY OCCUR WILL REMAIN VERY ISOLATED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE THIS WEEKEND ALONG A WEAK FRONTAL BOUNDARY AS IT PUSHES SOUTHWARD TOWARD THE REGION. HOWEVER...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...IS NOT ANTICIPATED AT THIS TIME FOR THIS AFTERNOON OR EVENING.
The Shreveport radar (KSHV), 185 km away, was scanning. The volume nearest the first event began at 21:29 UTC.
1 hail. Local standard time, as filed.
Hail fell 4 miles southwest of Negley.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2004Every state in 2004This day in weather historyWarnings in Texas, June 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5404636.